RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 8, Pages 1290–1295 (Mi zvmmf1626)  

This article is cited in 1 scientific paper (total in 2 paper)

Automatic construction of integration mesh for boundary value problems with boundary layers

N. S. Bakhvalov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1003 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:8, 1238–1243

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 65L10; Secondary 34B05, 34E15, 65L70, 65L50
Received: 12.02.1999

Citation: N. S. Bakhvalov, “Automatic construction of integration mesh for boundary value problems with boundary layers”, Zh. Vychisl. Mat. Mat. Fiz., 39:8 (1999), 1290–1295; Comput. Math. Math. Phys., 39:8 (1999), 1238–1243

Citation in format AMSBIB
\Bibitem{Bak99}
\by N.~S.~Bakhvalov
\paper Automatic construction of integration mesh for boundary value problems with boundary layers
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 8
\pages 1290--1295
\mathnet{http://mi.mathnet.ru/zvmmf1626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719143}
\zmath{https://zbmath.org/?q=an:0970.65084}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 8
\pages 1238--1243


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1626
  • http://mi.mathnet.ru/eng/zvmmf/v39/i8/p1290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Minailos, “Computation of equations up to a prescribed accuracy with respect to singular terms and defect of differential equations”, Comput. Math. Math. Phys., 41:10 (2001), 1489–1505  mathnet  mathscinet  zmath
    2. M. K. Kerimov, “Academician Nikolai Sergeevich Bakhvalov (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 45:4 (2005), 539–549  mathnet  mathscinet  zmath  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:192
    Full text:81
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020